MathSciNet Relay Station
MathSciNet bibliographic data
MR2841073 60F10 (60G57 60H15)
Budhiraja, Amarjit; Dupuis, Paul; Maroulas, Vasileios Variational representations for continuous time processes. Ann. Inst. Henri Poincaré Probab. Stat. 47 (2011), no. 3, 725–747.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement